arrow
Volume 10, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 10 (1992), pp. 193-203.

Preview Full PDF 2207 22691 Abstract

Zhong-Hua Yang

J. Comp. Math., 10 (1992), pp. 204-208.

Preview Full PDF 2083 22299 Abstract

Tian-Xiao Zhou, Min-Fu Feng & Hua-Xin Xiong

J. Comp. Math., 10 (1992), pp. 209-223.

Preview Full PDF 2103 22314 Abstract

Xi-Quan Shi

J. Comp. Math., 10 (1992), pp. 224-230.

Preview Full PDF 2075 22343 Abstract

I.G. Graham, Qun Lin & Rui-Feng Xie

J. Comp. Math., 10 (1992), pp. 231-244.

Preview Full PDF 2071 22585 Abstract

Feng-Guang Zhao & De-Ren Wang

J. Comp. Math., 10 (1992), pp. 245-253.

Preview Full PDF 2086 22090 Abstract

Guo-Liang Xu & A. Bultheel

J. Comp. Math., 10 (1992), pp. 254-262.

Preview Full PDF 2065 21986 Abstract

Shu-Gong Zhang & Guo-Chen Feng

J. Comp. Math., 10 (1992), pp. 263-272.

Preview Full PDF 2053 22073 Abstract

W. L. Wendland & De-Hao Yu

J. Comp. Math., 10 (1992), pp. 273-289.

Preview Full PDF 2246 22331 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard